MAUDE Adverse Event Report: MEDTRONIC MEXICO CG FUTURE BAND; RING, ANNULOPLASTY

MEDTRONIC MEXICO CG FUTURE BAND; RING, ANNULOPLASTY
Model Number 638RL28
Medical Device Problem Codes Insufficient Device Problem Information (3190); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Mitral Valve Insufficiency/ Regurgitation (4451); Insufficient Information (4580)
Date of Event 03/20/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that 2 years and 1 month post implant of this 28 mm mitral annuloplasty ring, it was explanted and replaced with a 29 mm mitral bioprosthetic valve.The reason for the replacement was not reported.No additional adverse patient effects were reported.
 
Event or Problem Description
Medtronic received additional information which indicated that the reason for the replacement was mitral insufficiency.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Updated b1 updated b2 updated b5 updated b7 updated h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CG FUTURE BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20665603
Report Number9612164-2024-05220
Device Sequence Number15296684
Product Code KRH
UDI-Device Identifier00613994751720
UDI-Public00613994751720
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K061127
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2016
Device Model Number638RL28
Device Catalogue Number638RL28
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by Manufacturer12/03/2024
Initial Report FDA Received Date11/12/2024
Supplement Report FDA Received Date01/02/2025
Date Device Manufactured02/17/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient Age58 YR
Patient SexFemale